# SDR 95ZZZM708

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Dhav DHC8311
- Aircraft serial: 315
- System (JASC): 2730 · Elevator Control System
- Part: Bolts
- Part number: NAS110416
- Condition: Loose
- Location: Elevator Contl
- Part time: 8,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF FCD 95-32, THE LEFT ELEVATOR OUTPUT LEVER BOLTS THAT ATTACH THE OUTPUT LEVER, P/N 82710093105, TO THE TORQUE TUBE WERE ALL LOOSE.  TORQUED ALL LOOSE BOLTS IAW DASH 8 MM 27-32-41.  NO DISCREPANCIES ON THE RIGHT SIDE.  NO OTHER DAMAGE IS NOTED.  (M)
